# SDR HYIA20160802005

- Difficulty date: June 11, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 29,111 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Damaged
- Location: Nr 5 Cylinder
- Part time: 2,031 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION.  EXHAUST VALVE CRACKED AND DISPLAYS EVIDENCE OF HEAT DAMAGE.
